MathSciNet Relay Station
MathSciNet bibliographic data
MR2538070 (2011g:68324) 68W40 (60C05 60J80 68Q25)
Pemantle, Robin Search cost for a nearly optimal path in a binary tree. Ann. Appl. Probab. 19 (2009), no. 4, 1273–1291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement